Uniqueness and Asymptotic Behavior of Positive Solutions for a Fractional-Order Integral Boundary Value Problem
Min Jia,
Xin Liu and
Xuemai Gu
Abstract and Applied Analysis, 2012, vol. 2012, 1-21
Abstract:
We study a model arising from porous media, electromagnetic, and signal processing of wireless communication system ,   ,   ,   , where ,   and , is the standard Riemann-Liouville derivative, is linear functionals given by Riemann-Stieltjes integrals, is a function of bounded variation, and can be a changing-sign measure. The existence, uniqueness, and asymptotic behavior of positive solutions to the singular nonlocal integral boundary value problem for fractional differential equation are obtained. Our analysis relies on Schauder's fixed-point theorem and upper and lower solution method.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/294694.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/294694.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:294694
DOI: 10.1155/2012/294694
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().